Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Upsilon-type concordance invariants

Antonio Alfieri

Algebraic & Geometric Topology 19 (2019) 3315–3334
Abstract

To a region C of the plane satisfying a suitable convexity condition we associate a knot concordance invariant ϒC. For appropriate choices of the domain this construction gives back some known knot Floer concordance invariants like Rasmussen’s hi invariants, and the Ozsváth–Stipsicz–Szabó upsilon invariant. Furthermore, to three such regions C, C+ and C we associate invariants ϒC±,C generalizing the Kim–Livingston secondary invariant. We show how to compute these invariants for some interesting classes of knots (including alternating and torus knots), and we use them to obstruct concordances to Floer thin knots and algebraic knots.

Keywords
knot Floer homology, upsilon invariant, $L$–space knots
Mathematical Subject Classification 2010
Primary: 57M27
References
Publication
Received: 7 December 2017
Revised: 14 November 2018
Accepted: 2 December 2018
Published: 17 December 2019
Authors
Antonio Alfieri
Alfréd Rényi Institute of Mathematics
Budapest
Hungary